Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Bayesian Estimation of the Shape Parameters of Pareto Distribution using Linex Loss Function with type II Censoring

Authors

S. P. Singh

Abstract

In this paper Bayes estimator of the shape parameter of the Pareto distribution have been obtained by taking quasi, inverted gamma and uniform prior distributions using the linex loss function. These estimators for compared with the corresponding Bayes estimators under squared error loss function.

Keywords and Phrases : Squared error loss function, asymmetric loss function, prior distribution, diffuse and non-informative prior, posterior pdf and
expectations, inverted gamma distribution.

Received date : July 12, 2017

Accepted date: November 22, 2017

cited by: J.T.S. Vol. 11 (2017), pp.49-55

Download PDF